電子情報通信学会 研究会発表申込システム
研究会 開催プログラム
技報閲覧サービス
技報オンライン
‥‥ (ESS/通ソ/エレソ/ISS)
技報アーカイブ
‥‥ (エレソ/通ソ)
 トップ  戻る   前のEMD研究会 / 次のEMD研究会 [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


機構デバイス研究会(EMD) [schedule] [select]
専門委員長 関川 純哉 (静岡大)
副委員長 久我 宣裕 (横浜国大)
幹事 服部 康弘 (住友電装), 阿部 宜輝 (NTT)
幹事補佐 和田 真一 (TMCシステム)

日時 2014年11月29日(土) 09:50 - 18:00
2014年11月30日(日) 09:30 - 16:20
議題 国際セッションIS-EMD2014 
会場名 千歳市民文化センター 
住所 〒066-0036 北海道千歳市北栄2-2-11
交通案内 JR千歳駅から徒歩5分、ANAクラウンプラザホテル千歳の隣
http://www.chitosebunka.jp/center/map/index.html
会場世話人
連絡先
千歳科学技術大学 長谷川誠
0123-27-6059
他の共催 ◆継電器コンタクト・テクノロジ研究会共催

11月29日(土) 午前 
09:50 - 11:30
  09:50-10:00 開会挨拶 ( 10分 )
(1) 10:00-10:30 [招待講演]Electric arc phenomena in switchgear Yi WuFei YangMingzhe RongMingliang WuChunping NiuXi'an Jiaotong Univ.
(2) 10:30-10:50 Restriction on Moving of Break Arcs Magnetically Blown-out by Surrounding Walls Keisuke KatoJunya SekikawaShizuoka Univ.
(3) 10:50-11:10 Moving characteristics of cathode spots of break arcs occurring between Ag and Pd electrical contacts Shingo SuzukiJunya SekikawaShizuoka Univ.
(4) 11:10-11:30 Experimental study on the behaviors of arc-root by using separate mesh electrodes Liu HongwuYin NairuiXie XinyiZhu TianshengGuan RuiliangChangshu Switchgear Mfg.
  11:30-13:00 昼食 ( 90分 )
11月29日(土) 午後 
13:00 - 18:00
(5) 13:00-13:30 [招待講演]Welding in separation of electrical contacts Yang XiaochengLiu JinyouWang Qian・○Li ZhenbiaoCai BingbingWang DanjiangHUST
(6) 13:30-13:50 Experimental Study on Feature of Molten Bridge of Silver Based Contacts under Slow Separation Xinyun ZhangXue ZhouMo ChenRui LiGuofu ZhaiHarbin Inst. of Tech.)・Xiwen HuangGLESI
(7) 13:50-14:10 Formation Process of Intermittent Molten Bridge between Au-plated Contacts at Super low Breaking Velocity Wanbin Ren・○Yu ChenCheng ChangHarbin Inst. of Tech.)・Guenther HornElConMat Consulting Associates
(8) 14:10-14:30 Enhance Electromechanical Properties of Compliant Electrode by Adding Ionic Electrolyte in Natural Rubber Latex Nuchnapa TangboriboonSurarit SamattaiRujika TakkireKasetsart Univ.)・Anuvat SirivatChulalongkorn Univ.
  14:30-14:50 休憩 ( 20分 )
(9) 14:50-15:20 [招待講演]Study of nanosecond laser produced plasmas in atmospheric air Xingwen LiJian WuWenfu WeiXJTU)・Qian WangXAUT
(10) 15:20-15:40 Characteristics of break arcs occurring between electrical contacts with arc runners Haruki MiyagawaKojun KonishiJunya SekikawaShizuoka Univ
(11) 15:40-16:00 Occurrence of Reignition of Break Arcs when Moving Range of Arc Spots are Restricted within the Contact Surfaces Kojun KonishiJunya SekikawaShizuoka Univ.
(12) 16:00-16:20 Comparisons on Arc Behavior and Contact Performance between Cu and Cu-Mo Alloys in a Bridge-type Contact System Mo ChenXue ZhouGuofu ZhaiHarbin Inst. of Tech.
  16:20-16:40 休憩 ( 20分 )
(13) 16:40-17:00 Design Principle of Arc-free DC Fuse using a Transient Current Switch Circuit
-- Differences in melting mechanism of overcurrent and short-circuit current --
Daisuke HaraNoboru WakatsukiIsinomaki Senshu Univ.
(14) 17:00-17:20 Finite element analysis of contacting cross-rod electrodes
-- Static Analysis of Mechanical contact, Joule heat, and Lorenz force --
Masaki IshigakiNoboru WakatsukiNobuo TakatsuIshinomaki Senshu Univ.
(15) 17:20-17:40 Effect of the Silver Content of an Ag/C Brush on the Contact Resistance of the Sliding Contacts Between a Gold-Coated Slip Ring and the Ag/C Brush Mifuyu FuchimotoKoichiro SawaTakahiro UenoNippon Inst. of Tech.
(16) 17:40-18:00 Fundamental Study of Sliding Contacts of a Au Brush and Au Coating Slip Ring for DC Current Power Supply Yutaka TakemasaTakahiro UenoKoichiro SawaNippon Inst. of Tech.
11月30日(日) 午前 
09:30 - 11:20
(17) 09:30-10:00 [招待講演]Correlation between load current mode and contact resistance of a closed pair of contacts Wanbin RenHai WangChenghuan LiuYu ChenHarbin Inst. of Tech.)・Jian SongOWL Univ. of Applied Sciences
(18) 10:00-10:20 The influence of temperature and pressure on the contact resistance and its application in thermal analysis of low voltage circuit breaker Chunping NiuHui ChenYi WuJunxingxu ChenJuwen DingXi'an Jiaotong Univ.
(19) 10:20-10:40 Dependence of time evolution of contact resistance on surface roughness of silver contacts Keita MiyashigeJunya SekikawaShizuoka Univ
(20) 10:40-11:00 Composition distribution on Ag anode surfaces heated after occurrence of break arcs Tomoyuki AtsumiJunya SekikawaShizuoka Univ.
(21) 11:00-11:20 Observation and Analysis of Cathode Surfaces Being Affected by Break Arcs Masato NakamuraJunya SekikawaShizuoka Univ
  11:20-13:00 昼食 ( 100分 )
11月30日(日) 午後 
13:00 - 16:20
(22) 13:00-13:20 Modeling of electrode erosion with the influence of high arc current Shuai Yuan・○Xingwen LiJianyu QuGang WuXJTU
(23) 13:20-13:40 A comparison of three radiation models in the modeling of fault arc Mei LiMingzhe RongYi WuYifei WuJunpeng ZhangYang HuYang LiXi'an Jiaotong Univ.
(24) 13:40-14:00 Statistical Analysis of Defects and Mechanical Characteristic Data for GIS above 110kV in Different Operating Years Xin ZhangGaoyang LiWei TaoRonghui HuangYuming ZhaoSenjing Yao・○Xiaohua WangXi'an Jiaotong Univ
(25) 14:00-14:20 Fundamental Study on a Mechanism of Increased Inductance due to Connector Contact Failure Tomoya SatoYu-ichi HayashiTakaaki MizukiHideaki SoneTohoku Univ.
  14:20-14:35 休憩 ( 15分 )
(26) 14:35-14:55 Investigation of the current on the wear area of Au-Au/MWCNT contact pair John W. McBrideHong LiuUniv. of Southampton Malaysia Campus)・Chamaporn ChianrabutraKasetsart Univ.)・Adam P. LewisUniv. of Southampton
(27) 14:55-15:15 An Evaluating Method for Fundamental Dynamical Parameters of Objects on a Printed Circuit Board (6)
-- The effect by application time of external force --
Shin-ichi WadaKeiji KoshidaHiroaki KubotaTMC System)・Koichiro SawaNippon Inst. of Tech.
(28) 15:15-15:35 Degradation phenomenon of electrical contacts by using a micro-sliding mechanism
-- The comparison with input waveforms concerning of minimal sliding amplitudes under some conditions (3) --
Shin-ichi WadaKeiji KoshidaHiroaki KubotaTMC System)・Koichiro SawaNippon Inst. of Tech.
(29) 15:35-15:55 Influences of contact opening speeds on break arc behaviors of AgSnO2 contact pairs in DC inductive load conditions Makoto HasegawaChitose Inst. of Science and Tech.
(30) 15:55-16:15 OPC server for DOMIQ building automation system Arkadiusz AmbroziakPiotr BorkowskiAdrian SienickiLUT KAE
  16:15-16:20 閉会挨拶 ( 5分 )

講演時間
招待講演発表 20 分 + 質疑応答 10 分
一般講演発表 15 分 + 質疑応答 5 分

問合先と今後の予定
EMD 機構デバイス研究会(EMD)   [今後の予定はこちら]
問合先 関川 純哉(静岡大学)
TEL (053) 478-1618、FAX (053) 478-1618
E-: tjkipc
久我 宣裕(横浜国立大学)
TEL (045)339-4279、FAX (045)339-4279
E-: y
服部 康弘(住友電装)
TEL (059)382-8634、FAX (059)382-8591
E-: -tsws
阿部 宜輝(NTTフォトニクス研究所)
TEL (046)240-2262、FAX (046)270-6421
E-: abe 
お知らせ ◎EMD研究会に関する最新の情報は、http://www.ieice.org/es/emd/jpn/をご参照ください。


Last modified: 2014-09-09 10:26:31


ご注意: 迷惑メール対策のためメールアドレスの一部の文字を置換しております.ご了承ください.

[この開催に関する講演論文リストをダウンロードする] ※ こちらのページの最下にあるダウンロードボタンを押してください
 

[技術研究報告冊子体販売対象研究会向け:技報の当日価格一覧] ※ 開催2週間前頃に掲載されます
 
[研究会発表・参加方法,FAQ] ※ ご一読ください
 
[研究会資料インデックス(vol. no.ごとの表紙と目次)]
 

[EMD研究会のスケジュールに戻る]   /  
 
 トップ  戻る   前のEMD研究会 / 次のEMD研究会 [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[研究会発表申込システムのトップページに戻る]

[電子情報通信学会ホームページ]


IEICE / 電子情報通信学会